Homology, Homotopy and Applications
Volume 4 (2002)
Semi-abelian exact completions
Pages: 175 – 189
We characterize the categories which are projective covers of regular protomodular categories. Our result gives in particular a characterization of the categories with weak finite limits with the property that their exact completions are semi-abelian categories. As an application, we obtain a categorical proof of the recent characterization of semi-abelian varieties.
exact completion, protomodular and semi-abelian categories, semi-abelian varieties
2010 Mathematics Subject Classification
08C05, 18A35, 18B15, 18E10, 18G05, 18G50